The Distance between Points of a Solution of a Second Order Linear Differential Equation Satisfying General Boundary Conditions
Pedro Almenar and
Lucas Jódar
Abstract and Applied Analysis, 2014, vol. 2014, 1-17
Abstract:
This paper presents a method to obtain lower and upper bounds for the minimum distance between points and of the solution of the second order linear differential equation satisfying general separated boundary conditions of the type and . The method is based on the recursive application of a linear operator to certain functions, a recursive application that makes these bounds converge to the exact distance between and as the recursivity index grows. The method covers conjugacy and disfocality as particular cases.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/126713.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/126713.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:126713
DOI: 10.1155/2014/126713
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().